# SDR DALA2016030401628

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS MUTIPLE AREAS OF CORROSION.  BLENDED OUT CORROSION. ORIGINAL .050 REMAINING .031, LOSS .019 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15.  REPAIRED LOWER SILL IAW SRM 53-20-15, REPAIR 7.
